@article{FAA_1975_9_3_a6,
author = {A. I. Ovseevich},
title = {Complex multiplication in pro-abelian schemes},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {61--66},
year = {1975},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a6/}
}
A. I. Ovseevich. Complex multiplication in pro-abelian schemes. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 3, pp. 61-66. http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a6/
[1] Veil A., Osnovy teorii chisel, Mir, M., 1972 | MR
[2] Deligne P., “La conjecture de Weil pour le surfaces K3”, Invent, math., 15 (1972), 206–226 | DOI | MR | Zbl
[3] Casselman W., “On representations of GL2 and the arithmetic of modular curves. Modular Functions of one Variable II”, Lect. Notes Math., 349, 1973, 107–141 | DOI | MR | Zbl
[4] Mamford D., Abelevy mnogoobraziya, Mir, M., 1971
[5] Piateckii-Shapiro I.I., “Zera-functions of modular curves. Modular Functions of one Variable II”, Lect. Notes. Math., 349, 1973, 317–360 | DOI | MR
[6] Pyatetskii-Shapiro I.I., Shafapevich I.P., “Teoriya Galua i uniformizatsiya”, Izv. AN SSSR, seriya matem., 30 (1966), 671–704
[7] Serr Zh.-P., Teit Dzh., “Khoroshaya reduktsiya abelevykh mnogoobrazii”, Matematika, 15:5 (1971), 140–165 | Zbl
[8] Teit Dzh., “Klassy izogenii abelevykh mnogoobrazii”, Matematika, 14:6 (1970), 129–137
[9] Shimura G., Vvedenie v arifmeticheskuyu teoriyu avtomorfnykh funktsii, Mir, M., 1973 | MR | Zbl